# SDR DALA2017111608179

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 116,118 hours, 21,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND THE EMERGENCY LIGHT FWD LEFT NOT ILLUMINATING WHEN SELECTED ON.   REPLACED THE LIGHT. SYSTEM OPS NORMAL.
